# SDR CA140630019

- Difficulty date: June 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED THAT DURING TAKEOFF, THE RT ENGINE NR 2 SHUTDOWN BETWEEN 500 AND 1000 FT.  THE ACFT RETURNED TO BASE AND LANDED UNEVENTFULLY. THE PILOT WAS ABLE TO RELIGHT ENGINE PRIOR TO LANDING.  THE ENGINE DATA WAS SENT IN TO MFG FOR REVIEW.
